# SDR UALA2011040601660

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,622 hours, 12,476 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964622
- Part serial: 56
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK OFF LIGHT ON WITH BOTH PACK ON.  LIGHT EXTINQUISHED W L PACK OFF.  IND INOP ON ECS-MSG PAGE.  RIGHT FLOW CNTRL VALVE WILL OPEN PARTIALLY AND THEN SNAP CLOSED.  VALVE & PACK INOP.  REPLACED RT FLOW CONTROL AND SHUTOFF VALVE (V17) PER MM.  OPS CHECKS AND LEAK CHECK GOOD.
